# SDR IKBR2021011300019

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N16EM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680228
- Aircraft time: 3,515 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK IN BL 0 FUSELAGE STRINGER AT FS 187 AND CRACK IN STRINGER AT FS 191.  ALSO FOUND BOTTOM SKIN WITH A 1" CRACK BETWEEN FS 187-191 REPAIRED CRACKS USING AC43.13-1B AS A GUIDE.
